# SDR VNAA2022012011101

- Difficulty date: December 30, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 36,763 hours, 36,517 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Part number: 22850181245
- Part serial: SBRJ2550
- Condition: Bent
- Location: Nr 2 Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FWD CORE COWL HINGE NOT PINNED CORRECTLY. NO. 2 ENGINE EXHAUST NOZZLE FAIRINGÏ¿½S ACCESS PANEL WAS FOUND TO BE BENT AND TWISTED. PLACED ON TEMP REPAIR REFERENCE EA25-2019-321 FOR DETAILS. C/W PERMANENT REPAIR. R+R RH ENGINE EXHAUST NOZZLE ASSY IAW CRJ200 AMM 78-11-03-000/400-801. OPS CHECK GOOD. THIS TERMINATES EA 25-2019-321. REQUIRES NO FURTHER INSPECTION.
